# SDR UALA2012120406959

- Difficulty date: November 29, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 72,764 hours, 27,184 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER CAP CORRODED BS 365 RBL 3 TO RBL 6.   MAJOR REPAIR ACCOMPLISHED:  INSTALLED FABRICATED REPAIR.
